MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-22
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the revision reported was likely the result of a rotator cuff failure, as reported.However, the event cannot be confirmed and potential contributions from patient-related issues, soft tissue tensioning, and/or component positioning or sizing cannot be assessed as the devices were not available for evaluation, and no radiographs or sufficient clinical information were provided.The observed wear on the inferior aspect of the glenoid component was likely the result of repeat contact with the humeral bone.D10: (b)(6) 310-61-41 - stemless humeral head 41mm x 16mm x alpha.(b)(6) 319-01-32 - steinmann pin sterile 3.2mm x 178mm.(b)(6) 300-62-01 - stemless humeral comp integrip, cage, size 1.
 
Event or Problem Description
As reported, approximately 9 months and 22 days post the initial stemless anatomic total shoulder arthroplasty, the patient's rotator cuff failed and was revised to a reverse total shoulder arthroplasty.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22144031
Report Number1038671-2025-02235
Device Sequence Number18196769
Product Code KWS
UDI-Device Identifier10885862196163
UDI-Public10885862196163
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-13-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/04/2025
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale